Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 1708527, 4 pages
http://dx.doi.org/10.1155/2016/1708527
Research Article

Existence and Uniqueness Results for a Smooth Model of Periodic Infectious Diseases

1International Centre for Theoretical Physics (ICTP), Strada Costiera 11, 34151 Trieste, Italy
2Institut de Mathématiques et de Sciences Physiques (IMSP), 01 BP 613 Porto-Novo, Benin

Received 14 July 2016; Accepted 18 August 2016

Academic Editor: Mohsen Alimohammady

Copyright © 2016 Guy Degla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. L. Cooke and J. L. Kaplan, “A periodicity threshold theorem for epidemics and population growth,” Mathematical Biosciences, vol. 31, no. 1-2, pp. 87–104, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. W. Leggett and L. R. Williams, “A fixed point theorem with application to an infectious disease model,” Journal of Mathematical Analysis and Applications, vol. 76, no. 1, pp. 91–97, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Nussbaum, “A periodicity threshold theorem for some nonlinear integral equations,” SIAM Journal on Mathematical Analysis, vol. 9, no. 2, pp. 356–376, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. P. Agarwal and D. O'Regan, “Periodic solutions to nonlinear integral equations on the infinite interval modelling infectious disease,” Nonlinear Analysis: Theory, Methods & Applications, vol. 40, no. 1–8, pp. 21–35, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Amann and J. Escher, Analysis II, Birkhäuser, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Ambrosetti and G. Prodi, A Primer of Nonlinear Analysis, vol. 34 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, 1993. View at MathSciNet
  7. A. Ambrosetti and A. Malchiodi, Nonlinear Analysis and Semilinear Elliptic Problems, vol. 104 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, 2007. View at Publisher · View at Google Scholar · View at MathSciNet